Görbe, TF orcid.org/0000-0002-6100-2582 and Fehér, L (2015) Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system. Physics Letters A, 379 (42). pp. 2685-2689. ISSN 0375-9601
Abstract
The equivalence of two complete sets of Poisson commuting Hamiltonians of the (super)integrable rational BCn Ruijsenaars–Schneider–van Diejen system is established. Specifically, the commuting Hamiltonians constructed by van Diejen are shown to be linear combinations of the Hamiltonians generated by the characteristic polynomial of the Lax matrix obtained recently by Pusztai, and the explicit formula of this invertible linear transformation is found.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 Elsevier B.V. All rights reserved. This is an author produced version of a paper published in Physics Letters A. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Jan 2019 13:51 |
Last Modified: | 06 Feb 2019 16:45 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.physleta.2015.08.014 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141550 |